# SDR CALA2015122801032

- Difficulty date: December 24, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 83,279 hours, 20,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELL FRAME LOCATED AT BS 1120 RT HAS CRACK AROUND FASTENER HOLE, LOCATED BETWEEN STRINGER R8 & R9.  REPAIRED IAW SRM 53-00-07 REPAIR 1.  INITIATE DIP 53, DIP CONTROL 95343 FOR THRESHOLD DVI AT 12000 CYCLES & 50000 TOTAL CYCLES WHICHEVER COMES FIRST.  REPETITIVE INSPECTION EVERY 12000 CYCLES THEREAFTER.
